# SDR 97ZZZX300

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264GA
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

TPA/MIA - FLT 3408A - PILOT REPORT:  NOSE GEAR RED INTRANSIT.  LIGHT DOES NOT ILLUMINATE.  CORRECTIVE:  ADJUSTED NOSE GEAR DOWNLOCK MICROSWITCH.  OPS CHECK GOOD ON RETRACTION AND EXTENSION.  (X)
